Product Description
Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine 50 mg Soft gel, Twin Pack (96 count each), offers maximum strength relief from occasional sleeplessness and can help reduce the time it takes to fall asleep without being habit-forming. Compare to the active ingredient in Unisom Sleep gels. Proudly manufactured in the U.S.A.
Maximum strength Nighttime sleep aid
Safe, non-habit forming
liquid Filled soft gels
Compare to the active ingredient in Unisom Sleep Gels
Reviews
There are no reviews yet.